# SDR QXEA0101718

- Difficulty date: October 16, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,615 hours, 13,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FUSELAGE SKIN, UNDER LOWER TCAS ANTENNA HAS CORROSION AREAS WITH PITTING.  REPAIRED IAW DHC-8 SRM 51-20-11, PAGE 7, PARAGRAPH 3 F (1) A AND FIGURE A.
